# SDR 07FDEA04043

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350103200
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES AT PYLON TO WING HYDRAULIC FITTING HOLES, LT WING BOTTOM SKIN.  REPAIR PERFORMED IAW DRAWING R572-59184 (BUSHING REPAIR), APPROVED BY EA 6-5720-81069 AND RAS/BAE/1026/2004 ISS A.
